# SDR SWAA096545

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 46,923 hours, 38,529 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING O/B FORE FLAP DELAMINATED.  REPAIRED FORE FLAP PER SRM.
